2 doctors weighed in:

What would happen if I used too much emla (lidocaine and prilocaine)?

2 doctors weighed in
Dr. Benjamin Nguyen
Anesthesiology

In brief: Methemoglobinemia

Too much Emla (lidocaine and prilocaine) could possibly cause methemoglobinemia which is a condition where the blood does not carry oxygen as it should.
This is serious and life threatening, .

In brief: Methemoglobinemia

Too much Emla (lidocaine and prilocaine) could possibly cause methemoglobinemia which is a condition where the blood does not carry oxygen as it should.
This is serious and life threatening, .
Dr. Benjamin Nguyen
Dr. Benjamin Nguyen
Thank
Dr. Romanth Waghmarae
Pain Management

In brief: EMLA (lidocaine and prilocaine)

Too much of anything is not good.
There is a possibility of toxicity depending on the mount you used and the total area of aplication.

In brief: EMLA (lidocaine and prilocaine)

Too much of anything is not good.
There is a possibility of toxicity depending on the mount you used and the total area of aplication.
Dr. Romanth Waghmarae
Dr. Romanth Waghmarae
Thank
Read more answers from doctors